Publication
Title
Increased permeability of macroscopically normal small bowel in Crohn's disease
Author
Abstract
Language
English
Source (journal)
Digestive diseases and sciences. - Hagerstown, Md
Publication
Hagerstown, Md : 1994
ISSN
0163-2116
Volume/pages
39:10(1994), p. 2170-2176
ISI
A1994PL97200017
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 06.11.2018
Last edited 03.12.2018